# SDR VNAA20251016005

- Difficulty date: July 30, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: MM67037197007
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PYLON LOWER PLATE AT STA FS=1108 AT LH PYLON.  CORROSION ON PYLON LOWER PLATE AT STA FS=1108 AT LH PYLON WAS EVALUATED EXCESIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ 900 SRM-51-42-13-001-001-A01
